| Model Number |
01.18.433 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 10 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The cup, stem, head and liner were revised.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 09 sept 2024 lot 2307228: (b)(4) items manufactured and released on 13-jul-2023.Expiration date: 2028- 06-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved in the event: batch review performed on 09 sept 2024 liner: mpact dm 01.26.2848mhc double mobility hc liner 28/dmd (k092265) lot 2307525: (b)(4) items manufactured and released on 19-jun-2023.Expiration date: 2028-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 09 sept 2024 ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2249112: (b)(4) items manufactured and released on 25-jan-2023.Expiration date: 2028-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 09 sept 2024 cup: mpact 01.32.148mb double mobility acetabular shell ø48 (k143453) lot 2307257: (b)(4) items manufactured and released on 18-oct-2023.Expiration date: 2028-10-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.